# SDR CA110302002

- Difficulty date: February 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Seized
- Location: Mlg Wheel
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING THE NR 4 BRAKE APPEARED TO SEIZE.  AFTER REMOVING NR 4 WHEEL AND BRAKE ASSEMBLY, IT WAS NOTICED THE BRAKE HAD BEEN BROKEN AND THE NR 4 BEARING INBD WAS DISINTEGRATED.  INVESTIGATION FOUND THAT THE BEARING WAS LUBRICATED WITH MOBIL 28 GREASE.  THIS GREASE IS NOT THE APPROVED GREASE FOR THE LANDING GEAR WHEEL BEARING.  REF SL, DH8-400-SL-12-005.  APPROVED GREASE AND APPLICATION COMPATIBILITY.
